# SDR SWAA2022030370436

- Difficulty date: February 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE COMMON CABLE GUARD INTERCOSTAL STA 694; RBL 24; WL 204. / [01] UPDATED TABLE;[02] REMOVED DAMAGED ATTACH ANGLE COMMON TO CABLE GUARD INTERCOSTAL STA 694; RBL 24; WL 204 PER SRM 51-40-02-0G-0.;[03] FABRICATED LOWER ANGLE; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING PO#812834 IAW SRM 51-40-05; AND BOEING DWG 273A9110. OK TO APPLY PRIMER.;[04] VERIFIED CORRECTIVE ACTION #3;[05] FABRICATED LOWER ANGLE; LOCATED HOLES; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING PO#812834 IAW SRM 51-40-05; AND BOEING DWG 273A9110 AMM 51-21-41-370-802. OK TO APPLY PRIMER.;[06] APPLIED PRIMER LOWER ANGLE IAW AMM 51-21-370-809. OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED ATTACH ANGLE COMMON CABLE GUARD ON INTERCOSTAL STA 694; RBL; WL 204 IAW SRM 51-40-02/0G01 AND DWG 273A9112;[09] VERIFIED CORRECTIVE ACTION ITEM 8;[10] VERIFIED CORRECTIVE ACTION ITEM 8
